Proceedings of the Japan Academy

On the interval containing at least one prime number

Jitsuro Nagura

Full-text: Open access

Article information

Source
Proc. Japan Acad. Volume 28, Number 4 (1952), 177-181.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
http://projecteuclid.org/euclid.pja/1195570997

Mathematical Reviews number (MathSciNet)
MR0050615

Zentralblatt MATH identifier
0047.04405

Digital Object Identifier
doi:10.3792/pja/1195570997

Subjects
Primary: 10.0X

Citation

Nagura, Jitsuro. On the interval containing at least one prime number. Proc. Japan Acad. 28 (1952), no. 4, 177--181. doi:10.3792/pja/1195570997. http://projecteuclid.org/euclid.pja/1195570997.


Export citation